# SDR QR9R2025052900002

- Difficulty date: May 29, 2025
- Submitted: May 29, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9761
- Aircraft time: 4,473 hours
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transducer
- Part number: ZRB26300
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

#2 TRANSMISSION OIL PRESSURE GUAGE REDUCED TO 1.0 IN FLIGHT. REMOVED AND REPLACED #2 PRESSURE TRANSDUCER IAW AMM 63-41-00, 4-4; MOC COMPLETED IAW RFM.
